# SDR UIEA2019071004733

- Difficulty date: July 11, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,102 hours, 16,915 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38764154
- Condition: Ruptured
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOES'T START. ( TRANSFER TO MDDR #114547 IAW MEL 49-11-01A CAT "C" DUE DATE 21-JUL-19 PLACARD INSTALLED.   LP 1050740 - M5: TS APU IAW FIM TASK 49-11 FAULT TREE 989, FOUND BOLT ON INLET GUIDE VANE ACTUATOR COVER IMPROPERLY INSTALLED. NEEDS BOLT, PN M512180-37, MDDR 114547 REMAINS OPEN.  LP 1050742 - M3:  UPON FURTHER T/S, FOUND FLOW SENSING MODULE PACK GASKET RUPTURED. PLACED P/N 3876415-4 ON ORDER WITH MCC, DMI 114547 REMAINS OPEN.   LP 1050744 - M4:  REPLACED TOTAL PRESSURE FLOW SENSOR GASKET IAW AMM 49-53-03. APU STARTS GOOD. MDDR REMAINS OPEN FOR BOLT, ON IGV COVER  LP 1050745 - M7:  INSTALLED IGV COVER BOLT IAW AMM 49-52-03 STEP D. THIS CLEARS MDDR 114547.      NOTE - OPENED MDDR 114798 - FOR APU COLD SOAK START VERIFICATION (25-AP-01)  )
